Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Numerical quadrature of Fourier transform integrals. II

Authors: H. Hurwitz, R. A. Pfeiffer and P. F. Zweifel
Journal: Math. Comp. 13 (1959), 87-90
MSC: Primary 65.00
MathSciNet review: 0106552
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Hurwitz, Jr. & P. F. Zweifel, ``Numerical quadrature of Fourier transform integrals,'' No. 55, MTAC, v. X, 1956, p. 140-149. MR 0080994 (18:337h)
  • [2] R. R. Goldberg & R. S. Varga, ``Moebius inversion of Fourier transforms,'' AEC Report, WAPD-TN-524, 1956. MR 0080800 (18:304b)
  • [3] A. Erdelyi, W. Magnus, F. Oberhettinger & F. G. Tricomi, Higher Transcendental Functions, v. 2, McGraw Hill, Inc., New York, 1953. MR 0058756 (15:419i)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.00

Retrieve articles in all journals with MSC: 65.00

Additional Information

Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society